# SDR SIMA20120314004

- Difficulty date: March 14, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 21,463 hours, 21,719 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: 11900311
- Part serial: 00302382
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE GALLEY PROTECTIVE BREATHING EQUIPMENT TO BE PUNCTURED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE PROTECTIVE BREATHING EQUIPMENT IAW EO EM- 2500-200R1.  THE AIRCRAFT WAS RETURNED TO SERVICE.
